# SDR HALA0700093

- Difficulty date: June 8, 2006
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 59,941 hours, 29,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654-785
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN PANEL BS 654 TO 785, STR 35R TO 25R, HAS MULTIPLE LIGHTNING STRIKES AND LIGHTNING STRIKE BLENDS.  REMOVED AND REPAIRED LIGHTNING STRIKE DAMAGE OF FUSELAGE SKIN BS 654 TO 785, STR 25R TO 35R IAW SRM 53-00-01 AND ACCOMPLISHED ALL STEPS OF EO 06-2053 AND HAL M 105 NR 598046.
